# SDR DXTA200500556

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 2,389 hours, 1,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AMBER BRAKE LIGHT ILLUMINATED AND RT BRAKE MINELCO TRIPPED.  COMPUTER SHOWS CODE 424 RIGHT PEDAL SWITCH.  ITEM IS UNDER INVESTIGATION.
